Normal intermediate extensions of symmetric relations

2014
journal article
article
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorSzafraniec, Franciszek - 100106 pl
dc.contributor.authorHassi, Seppopl
dc.contributor.authorDe Snoo, Hendrik Simon Victorpl
dc.date.accessioned2015-04-08T05:50:06Z
dc.date.available2015-04-08T05:50:06Z
dc.date.issued2014pl
dc.description.admin[AB]Szafraniec, Franciszek [SAP11103249] 50000140
dc.description.number1-2pl
dc.description.physical195-232pl
dc.description.publication2,37pl
dc.description.seriesActa Universitatis Szegediensis
dc.description.volume80pl
dc.identifier.doi10.14232/actasm-013-008-0pl
dc.identifier.eissn2064-8316pl
dc.identifier.issn0001-6969pl
dc.identifier.seriesissn0324-6523
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/4602
dc.languageengpl
dc.language.containerengpl
dc.rights.licencebez licencji
dc.subtypeArticlepl
dc.titleNormal intermediate extensions of symmetric relationspl
dc.title.journalActa Scientiarum Mathematicarumpl
dc.typeJournalArticlepl
dspace.entity.typePublication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
0
Views per month

No access

No Thumbnail Available